# SDR 01FDEA00395

- Difficulty date: June 6, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 774001
- Part serial: 2019
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMB WITH WING ANTI-ICE ON MAIN CARGO SMOKE DETECTION SYS DETECT SMOKE IN THE NR 6 POS.  Removed and replaced NR 6 CARGO SMOKE DETECTOR PER MM 26-16-001-4.  OPS CHECK GOOD.
